# SDR AU970200

- Difficulty date: January 16, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 747238B
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Separated
- Location: Mlg Nr 4 Fwd
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NO4F BODY LANDING GEAR TYRE TREAD SEPARATED - THE TYRE WAS STILL INFLATED
